| Model Number |
02.12.E0313FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 april 2026 lot: 2238816: (b)(4) items manufactured and released on 04-nov-2022.Expiration date: 17-oct-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient came in presenting laxity throughout complete their complete range of motion and the cause is unknown.There are no indications of trauma or a fall.About 1 year and 5 months after the primary surgery, the surgeon revised the flex 3l - 13mm insert to a flex 3l - 14mm insert.The surgery was completed successfully.